# SDR SWAA2021012544045

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 73,775 hours, 43,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR DIFFICULT TO STOW AT R1 DOOR.  REPOSITIONED R1 DOOR ESCAPE SLIDE, PER MT#:725-61-06.
